# SDR CA970219017

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: M06118
- Condition: Making Metal
- Location: Accessory Grbox
- Part time: 1,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACESSORY GEAR BOX MAKING METAL
